Please use this identifier to cite or link to this item:
Title: Good self-dual quasi-cyclic codes exist
Authors: Ling, San
Sole, Patrick
Keywords: DRNTU::Engineering::Computer science and engineering::Information systems
Issue Date: 2003
Source: Ling, S., & Solé, P. (2003). Good self-dual quasi-cyclic codes exist. IEEE Transactions on Information Theory, 49(4), 1052-1053.
Series/Report no.: IEEE transactions on information theory
Abstract: We show that there are long binary quasi-cyclic self-dual (either Type I or Type II) codes satisfying the Gilbert-Varshamov bound.
ISSN: 0018-9448
DOI: 10.1109/TIT.2003.809501
Rights: © 2003 IEEE. This is the author created version of a work that has been peer reviewed and accepted for publication by IEEE Transactions on Information Theory, IEEE. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
32. Good self-dual quasi-cyclic codes exist.pdf231.49 kBAdobe PDFThumbnail

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.